# SDR MALA060048

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 19,967 hours, 21,994 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND FRAME ON RT O/B NACELLE, AT NS203 IS CRACKED AND HAS BEEN REPAIRED IAW MESABA EO S54145.
